# SDR FDEA202103150649

- Difficulty date: March 15, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N619FE
- Make and model: Doug MD-11F
- Aircraft serial: 48770
- Aircraft time: 76,705 hours, 18,702 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA732515
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO - SEAT TRACK STATION 1239 , X = - 75.25 FOUND WITH CORROSION. MAIN DECK CARGO - AT SEAT TRACK STATION 1239 , X = - 75.25 CORROSION FOUND EXFOLIATED   AND EXCEEDED LIMIT AS PER SRM 53-00-52-1A FIGURE 101 ALLOWABLE DAMAGE 1. CORRODED   SEAT TRACK REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT FROM STATION 1169 TO   STATION 1269 X = - 75.25 , AS PER SRM 53-00-52-2R REPAIR 1 FIGURE 201. REPAIR CLASSIFIED   AS MAJOR PER GMM 6-2-100.
